# SDR FDEA202501030006

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR : NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING SUSPECTED CRACKED AT   STATION 583. LANDINIG GEAR: NOSE LANDING GEAR RIGHT HAND TRUNNION AT STATION 583 WITH CRACK   LENGTH OF 0.9" CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-5310-T0381762 P1 TITLE:   FUSELAGE - MAINFRAME - CRACK REPAIR ON RH NOSE LANDING GEAR TRUNNION FITTING, STA   595.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
